Home 2018 2016

2 0 1 7



Invited papers:
abstract download S.N. Alekseenko, M.V. Dontsova, and D.E. Pelinovsky, Global solutions to the shallow-water system with a method of an additional argument, Applicable Analysis 96, 1444-1465 (2017)





Regular articles:
abstract download D.E. Pelinovsky, On the linearized log-KdV equation, Communications in Mathematical Sciences 15, 863-880 (2017)
abstract download D.E. Pelinovsky, A. Saalmann, and Y. Shimabukuro, The derivative NLS equation: global existence with solitons, Dynamics of PDE 14, 271-294 (2017)
abstract download M. Haragus, J. Li, and D.E. Pelinovsky, Counting unstable eigenvalues in Hamiltonian spectral problems via commuting operators, Communications in Mathematical Physics 354, 247-268 (2017)
abstract download A. Geyer and D.E. Pelinovsky, Spectral stability of periodic waves in the generalized reduced Ostrovsky equation, Letters in Mathematical Physics 107, 1293-1314 (2017)
abstract download A. Khan and D. Pelinovsky, Long-time stability of small FPU solitary waves, Discrete Continuous Dynamical Systems Series A 37, 2065-2075 (2017)
abstract download D.E. Pelinovsky and G. Schneider, Bifurcations of standing localized waves on periodic graphs, Annales Henri Poincare 18, 1185-1211 (2017)